Open Access

Subscalarity of $k$-quasi-class $A$ operators


Abstract

In this paper, we show that every $k$-quasi-class $A$ operator has a scalar extension and give some spectral properties of the scalar extensions of $k$-quasi-class $A$ operators. As a corollary, we get that such an operator with rich spectrum has a nontrivial invariant subspace.

Key words: Class $A$ operator, $k$-quasi-class $A$ operators, invariant subspace, subscalar.


Full Text





Article Information

TitleSubscalarity of $k$-quasi-class $A$ operators
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 2, 177-188
MilestonesReceived 08/02/2019; Revised 02/03/2019
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

M. H. M. Rashid
Department of Mathematics, Faculty of Science P. O. Box(7), Mu’tah university, AlKarak-Jordan


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. H. M. Rashid, Subscalarity of $k$-quasi-class $A$ operators, Methods Funct. Anal. Topology 25 (2019), no. 2, 177-188.


BibTex

@article {MFAT1172,
    AUTHOR = {M. H. M. Rashid},
     TITLE = {Subscalarity of $k$-quasi-class $A$ operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {2},
     PAGES = {177-188},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1172},
}


References

Coming Soon.

All Issues